Volume 10, Number 4
Previous Issue Next Issue

Zi-qiang Yang & Y. Yuan

J. Comp. Math., 10 (1992), pp. 291-295

Preview Full PDF 180 1905 Abstract

Jian-xin Deng

J. Comp. Math., 10 (1992), pp. 296-300

Preview Full PDF 192 1914 Abstract

Yi Li

J. Comp. Math., 10 (1992), pp. 301-304

Preview Full PDF 197 1956 Abstract

Goong Chen & Quan Zheng

J. Comp. Math., 10 (1992), pp. 305-320

Preview Full PDF 195 1842 Abstract

Goong Chen, Wendell H. Miies, Wan-Hua Shaw & Quan Zheng

J. Comp. Math., 10 (1992), pp. 321-338

Preview Full PDF 184 1857 Abstract

Guan-rong Chen

J. Comp. Math., 10 (1992), pp. 339-347

Preview Full PDF 190 1900 Abstract

Hermann Brunner

J. Comp. Math., 10 (1992), pp. 348-357

Preview Full PDF 185 1918 Abstract

A. K. Yeyios

J. Comp. Math., 10 (1992), pp. 358-365

Preview Full PDF 181 1959 Abstract

Zhang-xin Chen

J. Comp. Math., 10 (1992), pp. 366-375

Preview Full PDF 194 1894 Abstract

Jian-feng Feng, Gong-yan Lei & Min-ping Qian

J. Comp. Math., 10 (1992), pp. 376-387

Preview Full PDF 176 1856 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard